I drink a couple of cups a day and it doesnt seem to bother me. Now if you are drinking a pot of coffee or drinking lots of sodas it might aggravate it. I know caffiene aggravates depression. along with sugar. I did some googleing on it and it and its pretty interesting. I drink water the rest of the day .I have cut out soda. so I do ok.
Be careful of your caffeine intake. I limit mine to one cup of coffee or tea in the morning and the rest of the day de-caf drinks and water. I love love tea, so I just buy decaf tea with flavored herb tea and it is wonderful to drink! Too much caffeine gives me insomnia which turns into mania,, not a good combo for me! Also, be aware of how it interacts with your meds. I take a Lithium/wellbutrin combo and both stress to be careful with caffeine intake. Hope this helps!
I tryed to cut back for a few days...went to decaf coffee....and even tryied the decaf Dr. Pepper.... didn't feel much different...then today I have a cup and half of regular coffee...then a rootbeer...which has no caffeine...not a big fan of the h20.....I hate the water here...I do the bottled....summer time is my big water time.....anyways today was a better day for me...took me awhile to get up but today was better......
What type of meds are you taking? Some of them require you to drink water due to how harsh BP meds are on the body. I got a Brita water pitcher and I just filter my drinking water. I am on Lithium and one of the things I have to do is drink lots of water to keep my kidney's flushed and functioning well for the Lithium to pass through, because it metabolizes in the kidney's. Just a tip for you! Take care.
I take 400mg of seroquel before going to bed. So, in the morning, i need to scrub off the seroquel haze with two very strong cups of Joe. As a rule, I drink zero coffee, or anything with caffiene, after noon.
I drink a small cup of coffee and two sodas before three o'clock, it does not seem to do me any harm. But once I binged on caffeine and it led to a manic spike followed quickly by a deep and long depression. The depression was probably coming anyway but the excess caffeine was a trigger.
Caffiene isn't an issue as long as I keep it to one cup a day. Anything beyond that, it makes my mania a lot worse. It's almost like it cancels the meds...the lamictal and the xanax.....I feel bad afterwards because usually in that time I really made a mountain out of a molehill...and stressed out about the little stuff......makes me look like a dumb butt.
I use to drink a pot a day and for ever even in high school and my dad allways said it put me on edge really bad to the point he didnt want to talk to me even a month ago he looked at me and said you have been drinking coffee huh... yep... it changes my mood its not worth the risk but 1 soda a day is the most i do now and i feel better thats a hard thing to do in seattle we have good coffee
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.